# SDR 9513062275

- Difficulty date: August 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275US
- Make and model: Boeing 727251
- Aircraft serial: 21154
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING APPROACH AFTER GEAR EXTENSION, RIGHT MAIN GEAR UNSAFE INDICATION ILLUMINATED.  DURING GO-AROUND, INDICATION CEASED.  AFTER GEAR RETRACTION INDICATION REMAINED EXTINGUISHED.  DURING SUBSEQUENT EXTENSION, ALL INDICATIONS NORMAL.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE CLEANED RIGHT MAIN LANDING GEAR INDICATION SWITCH, OPERATIONAL CHECK WAS NORMAL.
